# SDR ABXA9701230

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 995823869
- Condition: Cracked
- Location: Bs 1052
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A CRACKED SHEAR TIE AT LONG 16L AND STA 1052.  *S/D*  REPAIRED SHEAR TIE IAW DC9 SRM 51-30-2.
